# SDR AALA202301063338

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 47,477 hours, 17,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR PRESSURE 2L MESSSAGE ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-22-14
